# SDR AALA20150628011

- Difficulty date: June 25, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 66,759 hours, 8,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT SEAT 26G FOOT SIDE, EMER LIGHT FOUND IN POOR CONDITION.  R & R LIGHT.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-05.  SYS CHECKED NORMAL.
